# SDR CA150519015

- Difficulty date: April 7, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Pilats PC7
- Engine: Pwa PT6A25
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Line
- Condition: Leaking
- Location: Engine P3
- Stage of operation: LD
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING WITH THE POWER LEVER AT IDLE, THE NG DROPPED TO 44 PERCENT WITH AMBER CAUTION AND NP DROPPED TO APPROXIMATELY 700.  TROUBLESHOOTING FOUND A LEAKING P3 LINE.  THE TUBE WILL BE FORWARDED TO MFG SERVICE INVESTIGATION FOR FURTHER ANALYSIS.
